My papers:

1. Variétés horosphériques de Fano, Bulletin de la SMF 136, fascicule 2 (2008), 195-225. (see also my thesis).

2. On some smooth projective two-orbit varieties with Picard number 1, Math. Ann. 344 (2009), no. 4, 963-987. (non-official version also available here.)

3. The pseudo-index of horospherical Fano varieties, International Journal of Mathematics 21, no. 9 (2010), 1147-1156. (non-official version also available here.)

4. (with Nicolas Perrin) Local rigidity of quasi-regular varieties, Mathematische Zeitschrift 265 (2010), no. 3, 589-600. (non-official version also available here.)

5. Vanishing theorem for the cohomology of line bundles on Bott-Samelson varieties, Journal of Algebra 323 (2010), no. 10, 2834-2847. (non-official version also available here.)

6. (with Pierre-Louis Montagard and Nicolas Ressayre) Two generalizations of the PRV conjecture, Compositio Math. 147 (2011), no. 4, 1321-1336. (non-official version also available here.)

7. (with Nicolas Perrin) Elliptic curves on some homogeneous spaces, Documenta Math. 18 (2013) 679-706. ( vol-18/23.pdf)

8. (with Pierre-Louis Montagard et Nicolas Ressayre) Generalizations of the PRV conjecture, II, J. Pure Appl. Algebra 219 (2015), no. 12, 5560-5572. (non-official version also available here.)

9. (with Nicolas Ressayre) The saturation property for branching rules -- Examples, Experimental Mathematics Volume 22, Issue 3, 2013. (non-official version also available here.)
You can find the programs and complements of this paper in the following folder.

10. An approach of the Minimal Model Program for horospherical varieties via moment polytopes, J. Reine Angew. Math. 708 (2015), 173-212. (non-official version also available here.)
Here you can find SAGE programs to compute the MMP from any Q-Gorenstein horospherical variety.

11. Klt singularities of horospherical pairs, Ann. Inst. Fourier (Grenoble), Vol. 66 no. 5 (2016), p. 2157-2167.

12. A survey on the singularities of spherical varieties, EMS Surv. Math. Sci. 4 (2017), no. 1, 1-19. (non-official version also available here .)

13. The Log Minimal Model Program for horospherical varieties via moment polytopes, to appear in Acta Mathematica Sinica, available on arXiv.


My preprints:

14. A Minimal Model Program for Q-Gorenstein varieties, available on arXiv.


My manuscript of "Habilitation à diriger des recherches":

15. Birational geometry of horospherical varieties, manuscript of HDR defended the 13th of November 2015.